Universidad Complutense de Madrid
E-Prints Complutense

Stabilization beyond the distributions

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Sánchez Palencia, Evariste (2009) Stabilization beyond the distributions. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 103 (1). pp. 167-175. ISSN 1578-7303

[img] PDF
Restringido a Repository staff only

223kB

Official URL: http://www.springerlink.com/content/585015764r3764p6/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We prove that for Suitable evolution problems, the solution u(t) corresponding to some right hand side term f(t) in V' (with V some Hilbert space). only satisfies the stabilization property (f(t) -> f(infinity) in V' implies that u(t) -> u(infinity), in V, when t -> +infinity, with u(infinity) solution of the associated stationary problem) when the space V is taken strictly larger than the distribution space. This type of problems arise, for instance, in the study of some quasi-stationary viscoelastic shell-like problems in the presence of friction effects.


Item Type:Article
Uncontrolled Keywords:stabilization; more general than distributions; like-shell problems
Subjects:Sciences > Mathematics > Differential equations
ID Code:15171
Deposited On:10 May 2012 08:34
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page